# SDR ASAA0380249

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, STATION 1015 LONGERON 30 CORROSION AT FASTENER HOLES.  SPOT FACED CORROSION PER EA 5310-02158.  (M)
